# SDR F3LA2017030200083

- Difficulty date: February 12, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N223FR
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 35,271 hours, 24,622 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Part time: 35,271 hours, 24,622 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM +Y254 CORRODED AT FR15. REMOVED AND REPLACED RT FLOORBEAM +Y254 IAW SRM 51-42-11.
